# SDR DALA1020953102

- Difficulty date: August 29, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 1,003 hours, 537 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR DUMMY RAIL RT Y-189 CORRODED AT FR20. RII N: BLENDED CORROSION ON DUMMY RAIL RT Y-189 ATFR20 DIM. L=2.0"W=1.5" D=.030" FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14.  INSTALLED NEW RAIL IAW SRM 51-42-11. PAINTED FASTENERS IAW SRM 51-75-12.
